# SDR RRXA99600

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964R
- Make and model: Doug DC-8-63
- Aircraft serial: 46000
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5769600501
- Condition: Corroded
- Location: Ws 708-710
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE TO THE LEFT WING, LEADING EDGE, SKIN SCREW HOLES AT XFS 708 TO XFS 710, 2 INCHES BELOW TOP.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR IAW FAA APPROVED TIMCO DER REO-05829.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM)
